# SDR 2003FA0001257

- Difficulty date: December 8, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N94107
- Make and model: Univar 415C
- Aircraft serial: 1430
- Engine: Cont C75*
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Bearing
- Condition: Wrong Part
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPAGE INFLIGHT, FIRST DIAGNOSIS WAS CARBURETOR PROBLEM.  SECOND STOPPAGE INDICATED A DIFFERENT PROBLEM.  TEARDOWN OF ENGINE REVEALED A SERIES OF FRONT MAIN JOURNAL BEARING HAD BEEN INSTALLED, BLOCKING AN OIL GALLERY, CAUSING SEVERE WEAR AND SEIZURE OF ENGINE.  CONFERRED WITH MFG TECH, CONFIRMED DIAGNOSIS AS CAUSING THIS PROBLEM.  NOTE:  THIS ENGINE HAD 3 STOPPAGES BETWEEN DEPARTURE AND DESTINATION,  ALL CARB ICE.
